# SDR AALA20030122

- Difficulty date: January 28, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - FLT 1607 - ON TAXI OUT DFW, NR 4 FLIGHT ATTENDANT IN REAR OF AIRCRAFT REPORTED A LOUD FLASH/BANK AND SMOKE FROM AFT GALLEY.  GALLEY POWER WAS TURNED OFF AND FLIGHT ATTENDANTS REPORTED SMOKE DIMINISHED.  ALSO, FLIGHT ATTENDANTS REPORTED A WHITE POWDER COVERING WORK TABLE, NO ABNORMAL INDICATIONS IN COCKPIT.  REPLACED COFFEE MAKER AND RAILING ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
